T Nation

Test Cyp and EQ Mix?

Hey guys I’ve started a cycle of Test Cyp and EQ and have been running it for about 3 weeks now but every time I do it there’s a monster lump for 4-5days. I’ve taken cyp before but never EQ until now. Is this normal?

I’ve run several different compounds multiple times (including EQ and Cyp) and never run into this issue. However, there are multiple things that could be causing it. Are you Rotating injection sites?
Is it warm to the touch?
Is it hard?
Does it hurt? How quick does it appear?

Yes I am rotating the spot. Usually I just put it in the Glutes but they were still hurting so I put it in my thigh. My whole leg is messed up swollen, hard and warm. Usually appears a day or so after. Lasts 4-5 days.

If it’s hard, swollen, warm and hurts it sounds a lot like an infection. I just dealt with this on my last cycle. Hurt like hell. I had a few injection sites where it hurt for about a week and would go away until I finally had to go and get antibiotics because it got so bad.

There are other things that could cause this reaction, but this sounds identical to what I just dealt with. Try putting a hot compress on it and see if that helps alleviate the pain.